Skip to Main content Skip to Navigation
Journal articles

Classification of skew translation generalized quadrangles, I

Abstract : We describe new classification results in the theory of generalized quadrangles (= Tits-buildings of rank 2 and type B2), more precisely in the (large) subtheory of skew translation generalized quadrangles (``STGQs''). Some of these involve, and solve, long-standing open problems.
Document type :
Journal articles
Complete list of metadata

Cited literature [18 references]  Display  Hide  Download

https://hal.inria.fr/hal-01196860
Contributor : Coordination Episciences Iam Connect in order to contact the contributor
Submitted on : Thursday, September 10, 2015 - 3:17:23 PM
Last modification on : Wednesday, November 3, 2021 - 2:52:25 PM
Long-term archiving on: : Tuesday, December 29, 2015 - 12:02:26 AM

File

dmtcs-17-1-6.pdf
Publisher files allowed on an open archive

Identifiers

Collections

Citation

Koen Thas. Classification of skew translation generalized quadrangles, I. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2015, Vol. 17 no. 1 (1), pp.89--96. ⟨10.46298/dmtcs.2116⟩. ⟨hal-01196860⟩

Share

Metrics

Record views

34

Files downloads

549